Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Tiger Woods

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Tiger Woods

  • Rank
    Junior Member

Recent Profile Visitors

778 profile views
  1. No serious side effects. And you take monthly blood tests which will catch any serious side effects. Some people also blame some of their side effects that Accutane may or may not have caused. Personally I think its a very safe drug. But I'm very biased as I've taken 3 courses and this is the only treatment which works so its a must for me lol. I really wouldn't worry too much.
  2. I've taken 3 courses and each time I get a terrible intial breakout. Accutane is a huge rollercoaster and it usually takes me 4 months until I see some improvement. Not trying to be negative but don't expect results too fast! Good luck and just keep your head high. the dry scabby spots are normal and moisturizer should help but won't clear it 100%.
  3. Accutane works great and I really haven't seen any failure cases unless the user did not meet the recommended dosage. And I feel you man, I work in a large office and its abit embarassing having my face covered with whiteheads, scars, flared up acne, and red marks all over. It really ruined my social life and I can't take it back. But remeber, acne itself is completely harmless. Its just the emotional damage it causes. Now...there really isn't anything you can do about the breakouts :/ except
  4. 1. Yes, currently on my 4th month as well and I still get breakouts. Nothing in our control. I see the most results myself after I'm done with Accutane. (on my 3rd course) 2. Just like any other regular acne, oil glands and bacteria blah blah. 3. No. Accutane does work it just needs time. Good lucl!
  5. Congrats man! Currently on my 3rd course, 4th month. And I'm hoping you are in the lucky group that doesn't need another course! Now there is nothing you can do to really control oil or acne remission. I'd say fix any scars you might have. Ask your derm what to use. If your acne does start coming back, immediatley get back on the Accutane to prevent further scarring (something I regret) Also you may want to try a longer course with a lower dosage to increase acne remission if you do need anoth
  6. Quick background, currently on my 3rd course of Accutane on my 4th month. Acne still hasn't cleared but usually it starts working the 4-5th month (it did on my previous 2 courses.) Anyways my derm usually does the 5-6 month treatment but I'm going to convince him to prescribe me for longer so I can do a maintenance dosage for however long, maybe years, until I feel confident I don't need the Accutane any more. My biggest fear of not doing this is my acne will just come back like it the first t
  7. There aren't any long term studies done on alcohol and Accutane so it's at your own risk. Short term I don't see a problem. Your monthly blood tests will catcth anything wrong.
  8. I feel you man currently on my 3rd course. Not sure what I'm gonna do if I have to take a 4th... Not a good feeling.
  9. 3 days away from month 2. Prob the worst month I've had. Bad breakouts...way more redness. Started to breakout on my neck which I've never had before. acne has single handedly made my college experience the worst. I used to have a blast now I hate going out in public. Can't even talk to girls at parties and am just constantly self aware and depressed because of acne. I'm hoping month 3 I can get some results. What's been really hard is people notice and ask me whats going on with my face. Week
  10. Tiger Woods

    .

    Nice progress. Keep me updated on your progress with alpha hydroxy cream. Currently on month 2 with Accutane, and once I'm finished I want to use something to help with the acne scars and marks.
  11. I'd recommend the full 6 months. I'm currently on my 3rd course and it only took 6 months for me to relapse and need and another course. My first course I did the full course and higher dose and it took a year and a half to relapse. Second course I did 5 months and lowered the dose...took 6 months to relapse. I know it sucks but relapsing and realizing you need another course sucks even more. However, if the joint pain is that bad listen to your body and maybe lower the dose. 60mg is pretty s
×